# SDR SIMA20131003009

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 22,673 hours, 19,017 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Module
- Part number: 7510100631
- Part serial: 00084558
- Condition: Failed
- Location: Navigation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING PREFLIGHT AFTER BATTERIES AND AVIONICS WERE TURNED ON,  F/O NOTED SMOKE COMING OUT OF THE AVIONICS VENT.  SMOKE HAD A STRONG ELECTRICAL ODOR.  POWER WAS REMOVED FROM ACFT.  R & R NR 2 INTEGRATED NAVIGATION UNIT IAW MM 34-51-00.  SYS OPS CHECKED GOOD ACFT OK FOR CONTINUED SERVICE.
